# SDR ASOA2013060303742

- Difficulty date: May 14, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 24,608 hours, 22,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FWD FACE HAS 8 BROKEN ISOLATORS AS MARKED WITH ORANGE TAPE.  REMOVED 8 BROKEN ISOLATORS AND REPLACED WITH SERVICEABLE PARTS IAW SRM 51-42-10.
